# SDR IXXA2023040309

- Difficulty date: February 14, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Splice Plate
- Part number: 114T022215
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR LOWER CHORD UPPER SURFACE CORRODED INBOARD OF PYLON WING ATTACHMENT FITTING
